# SDR USAASB00071

- Difficulty date: March 14, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE LEFT AFT OVERWING (INTERIOR AND EXTERIOR) EMERGENCY EXIT LIGHTING INOPERABLE.  LGA - MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY FOR THE INTERIOR AND EXTERIOR LEFT OVERWING EMERGENCY LIGHTING.  OPERATIONAL CHECK GOOD.  (X)
